Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/arthritis/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Steroids and Knee Replacement
    avatar
    MaryKimBaker posted:
    I have a friend of mine having knee surgery today as a result of having taken steroids for another health issue. He had a full knee replacement 2 years ago. One of the side effects of the steroid he was prescribed described exactly what happened to him. His knee became so swollen and fluid had to be taken off and has caused damage to the artificial knee. There is the distinct possibility they may have to replace the replacement knee. The nurse practitioner denied that there could possible be any side effects as he described, but the brochure on the steroids specifically lists what has happened to him. What repercussions does he have with this doctor's office?


    Helpful Tips

    Tips on options for hip replacementsExpert
    In today's competitive markets, many companies and surgeons are advocating and pushing their own prosthesis, when it comes to hip ... More
    Was this Helpful?
    32 of 42 found this helpful

    Helpful Resources

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Joint Replacement Center